# SDR UPS07550830

- Difficulty date: September 24, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 15,739 hours, 10,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO COMP FUSELAGE FRAME STA 1480 BETWEEN S26L AND S27L.  REPAIRED FRAME PER SRM 53-00-09 T/R53-09.  REPAIR CATEGORY-B REPAIR REQUIRES REINSPECTION PER SRM 53-00-07 ZONE 1 DETAIL V FIG 201 SHEET 12 OF 15.  TABLE II FIG 201 SHEET 10 OF 15. 37,500 FLIGHT CYCLES FROM REPAIRED INSTALLED.
